JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 4, Article 95
Coefficient Inequalities for Certain Classes of Analytic and Univalent Functions

    Authors: Toshio Hayami, Shigeyoshi Owa, Hari M. Srivastava,  
    Keywords: Coefficient inequalities, Analytic functions, Univalent functions, Spiral-like functions, Starlike functions, Convex functions.  
    Date Received: 09/08/07  
    Date Accepted: 12/09/07  
    Subject Codes:

Pri 30A10, 30C45; Sec 26D07.

    Editors: Themistocles M. Rassias,  

For functions $ f(z)$ which are starlike of order $ alpha$, convex of order $ alpha$, and $ lambda$-spiral-like of order $ alpha$ in the open unit disk $ mathbb{U}$, some interesting sufficient conditions involving coefficient inequalities for $ f(z)$ are discussed. Several (known or new) special cases and consequences of these coefficient inequalities are also considered.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login